# SDR SWAA2025093019173

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 19,273 hours, 8,923 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

-FWD GALLEY- EMERGENCY FLASHLIGHT INOPERATIVE. BATTERY RED STATUS.  REMOVED AND REPLACED FLASHLIGHT BATTERY ON INBD FWD GALLEY FLASHLIGHT IAW AMM 25-64-00. OPS CHECK GOOD.
